# SDR SIMA20170105002

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 29,831 hours, 25,257 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT MAIN WING NAVIGATION LIGHT IS INOP. REMOVED AND REPLACED LT MAIN WING NAVIGATION LIGHT IAW 33-43-03. OPS CHECK GOOD. NO DEFECTS AT THIS TIME.
